On the theory of orders, in particular on the semigroup of ideal classes and genera of an order in an algebraic number field.
Mathematische Annalen, Tome 148 (1962), pp. 31-64 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : number fields, function fields
@article{MAN_1962__148_160983,
     author = {H. Zassenhaus and E.C. DADE and TAUSSKY O.},
     title = {On the theory of orders, in particular on the semigroup of ideal classes and genera of an order in an algebraic number field.},
     journal = {Mathematische Annalen},
     pages = {31--64},
     year = {1962},
     volume = {148},
     zbl = {0113.26504},
     url = {http://geodesic.mathdoc.fr/item/MAN_1962__148_160983/}
}
TY  - JOUR
AU  - H. Zassenhaus
AU  - E.C. DADE
AU  - TAUSSKY O.
TI  - On the theory of orders, in particular on the semigroup of ideal classes and genera of an order in an algebraic number field.
JO  - Mathematische Annalen
PY  - 1962
SP  - 31
EP  - 64
VL  - 148
UR  - http://geodesic.mathdoc.fr/item/MAN_1962__148_160983/
ID  - MAN_1962__148_160983
ER  - 
%0 Journal Article
%A H. Zassenhaus
%A E.C. DADE
%A TAUSSKY O.
%T On the theory of orders, in particular on the semigroup of ideal classes and genera of an order in an algebraic number field.
%J Mathematische Annalen
%D 1962
%P 31-64
%V 148
%U http://geodesic.mathdoc.fr/item/MAN_1962__148_160983/
%F MAN_1962__148_160983
H. Zassenhaus; E.C. DADE; TAUSSKY O. On the theory of orders, in particular on the semigroup of ideal classes and genera of an order in an algebraic number field.. Mathematische Annalen, Tome 148 (1962), pp. 31-64. http://geodesic.mathdoc.fr/item/MAN_1962__148_160983/